VOL. 42 · NO. 1 | 1995
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 42 (1), (1995)
No abstract available
Articles
David Goloff, Wing-Keung To
Michigan Math. J. 42 (1), 3-15, (1995) DOI: 10.1307/mmj/1029005150
KEYWORDS: 32H20, 32C17, 32G13
No abstract available
John Akeroyd
Michigan Math. J. 42 (1), 17-34, (1995) DOI: 10.1307/mmj/1029005151
KEYWORDS: ‎46E15, 30E10, ‎30H05, 47B20
No abstract available
Evelyn M. Pupplo-Cody, T. J. Suffridge
Michigan Math. J. 42 (1), 35-59, (1995) DOI: 10.1307/mmj/1029005152
KEYWORDS: 30C55, 30C50
No abstract available
Stratos Prassidis
Michigan Math. J. 42 (1), 61-77, (1995) DOI: 10.1307/mmj/1029005153
KEYWORDS: 19J10, 55R91, 57R85, 57S17
No abstract available
W. S. Cohn, I. E. Verbitsky
Michigan Math. J. 42 (1), 79-97, (1995) DOI: 10.1307/mmj/1029005154
KEYWORDS: 32A35‎, 31C15, ‎46E15
No abstract available
C. W. Stark
Michigan Math. J. 42 (1), 99-102, (1995) DOI: 10.1307/mmj/1029005155
KEYWORDS: 57P10, 57Q12, 57S30
No abstract available
B. H. Bowditch
Michigan Math. J. 42 (1), 103-107, (1995) DOI: 10.1307/mmj/1029005156
KEYWORDS: 20F32, 57M50
No abstract available
Lawrence Reeves
Michigan Math. J. 42 (1), 109-126, (1995) DOI: 10.1307/mmj/1029005157
KEYWORDS: 20F10, 20F32, 57M07, 57N10
No abstract available
Jarosław Lech
Michigan Math. J. 42 (1), 127-140, (1995) DOI: 10.1307/mmj/1029005158
KEYWORDS: 47B38, ‎46E15
No abstract available
Yildiray Ozan
Michigan Math. J. 42 (1), 141-145, (1995) DOI: 10.1307/mmj/1029005159
KEYWORDS: 14P25, 14P05, 55S36
No abstract available
Jeffrey Lin Thunder
Michigan Math. J. 42 (1), 147-162, (1995) DOI: 10.1307/mmj/1029005160
KEYWORDS: 11J13, 11D99, 11R58
No abstract available
Uwe Franken
Michigan Math. J. 42 (1), 163-173, (1995) DOI: 10.1307/mmj/1029005161
KEYWORDS: 32F05, 31C10, 35B05, 35E20
No abstract available
Myron Goldstein, Werner Haussmann, Lothar Rogge
Michigan Math. J. 42 (1), 175-191, (1995) DOI: 10.1307/mmj/1029005162
KEYWORDS: 31B05, 31B20
No abstract available
Craig Huneke, Irena Swanson
Michigan Math. J. 42 (1), 193-208, (1995) DOI: 10.1307/mmj/1029005163
KEYWORDS: 13H05
No abstract available
Back Matter
Michigan Math. J. 42 (1), (1995)
No abstract available
Back to Top